# SDR ZZDA2011582

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE ROW 2 AISLE MISSING FOUND IN GALLEY.  INSTALLED NEW EMERGENCY EXIT SCREENED LENS AT SEAT ROW 2 IAW 717 AMM 33-51, OPS CHECK GOOD.
